# SDR SWAA2023121116449

- Difficulty date: October 31, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CENTER THRESHOLD HAS CORROSION FROM BS 807+18 - BS 787+8; RBL 21-28; WL 157<[01] ACCOMPLISHED AND REPLACED THRESHOLD WEB AT ACB BETWEEN BS 794 TO BS 847 ; RBL 21 TO RBL 28; WL 157 IAW SRM 511-40-02 AND DWG:146A8340;ID:0028;REV:-.;[02] VERIFIED CORRECTIVE ACTION 1
